# SDR QXEA0002802

- Difficulty date: September 26, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 5,128 hours, 7,046 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rod
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- TRAILING RUDDER LOWER RADIUS ROD FITTING UPPER LUG GOUGED ON LOWER FACE.  REPAIRED IAW DHC-8 RD8-55-132.
